# SDR WTAA950027

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120083
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fuselage
- Condition: Bird Strike
- Location: Air Frame
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SFO - CREW REPORTED POSSIBLE BIRD STRIKE AT UNREPORTED AREA OF AIRCRAFT.  MAINTENANCE INSPECTED AIRCRAFT IAW EMB1-120RT MM 5-50-08.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (Z)
